Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2018 | 2012 | 2009
Number of items: 4.

2018

McKinley, T; Vernon, I; Andrianakis, I; McCreesh, N; Oakley, J; Nsubuga, R; Goldstein, M; White, R; (2018) Approximate Bayesian Computation and simulation based inference for complex stochastic epidemic models. Statistical science. ISSN 0883-4237 DOI: https://doi.org/10.1214/17-STS618
[img]

Seaman, SR; Vansteelandt, S; (2018) Introduction to Double Robust Methods for Incomplete Data. Statistical science, 33 (2). pp. 184-197. ISSN 0883-4237 DOI: https://doi.org/10.1214/18-STS647
[img]

2012

Evans, S; (2012) An answer to multiple problems with analysis of data on harms? [Conference or Workshop Item] https://doi.org/10.1214/11-sts381 Full text not available from this repository.

2009

Molenberghs, G; Kenward, MG; Verbeke, G; (2009) Discussion of Likelihood Inference for Models with Unobservables: Another View. Statistical science, 24 (3). pp. 273-279. ISSN 0883-4237 DOI: https://doi.org/10.1214/09-sts277b Full text not available from this repository.

This list was generated on Tue Nov 13 16:19:04 2018 GMT.